# SDR DALA2024010900366

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 120,817 hours, 17,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 FOUND CABIN LH FRAME END FITTING ABOVE CENTER FUEL TANK AT STA 927 CRACK. CORRECTIVE ACTION: CABIN LH CRACKED FRAME END FITTING WITH 0.9" ABOVE CENTER FUEL TANK AT STA 927 REMOVED AND FABRICATED WITH MATERIAL:7050-T7451 AL PLATE AND REPLACED AS PER PRI 614632 (0142076)
